Dergi makalesi Açık Erişim

On Parallelizable Spheres in Semi Euclidean Space

   Durmaz, Olgun; Aktas, Busra; Gundogan, Halit

In Euclidean space, there exist four theorems which show that S-n sphere is not parallelizable for n not equal 1, 3, 7. While three of them are shown by using Bott theorem, the last one is shown by using Hurwitz-Radon numbers. In this paper, a theorem and the proof of this theorem about parallelization of spheres in semi-Euclidean space is given. It is presented that some spheres are parallelizable with respect to specific number systems.

Dosyalar (152 Bytes)
Dosya adı Boyutu
bib-b1d5f340-00f7-4fc6-9a41-6415cc3c58b2.txt
md5:163598bedb010100869a137648449c49
152 Bytes İndir
48
8
görüntülenme
indirilme
Görüntülenme 48
İndirme 8
Veri hacmi 1.2 kB
Tekil görüntülenme 45
Tekil indirme 8

Alıntı yap

Durmaz, O., Aktas, B. ve Gundogan, H. (2020). On Parallelizable Spheres in Semi Euclidean Space. SOUTHEAST ASIAN BULLETIN OF MATHEMATICS, 44(3), 325–334. https://aperta.ulakbim.gov.tr/record/8835 adresinden erişildi.

Loading...